# SDR USAA050392

- Difficulty date: March 23, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,179 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RON - SKIN, (2 INCH CRACK), 6.5 INCHES AFT OF BS 727D, JUST ABOVE S-24L.  CUT OUT DAMAGE, INSTALLED DOUBLER IAW SRM.  (K)
